Alert archive / Minnesota / Flash Flood Watches in 2019

Flash Flood Watch 3, NWS Twin Cities, MN

July 17, 201915 counties in Minnesota; 4 counties in Wisconsin

NWS Twin Cities, MN issued this flash flood watch at Jul 17, 2019, 2:50 AM CDT for 15 counties in Minnesota; 4 counties in Wisconsin. It took effect at Jul 17, 2019, 7:00 PM CDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Jul 17, 2019, 2:50 AM CDT (07:50 UTC)
In effect from
Jul 17, 2019, 7:00 PM CDT
Expired
Jul 18, 2019, 6:16 AM CDT
In force
11 hr
Issued by
NWS Twin Cities, MN
Flood severity
None

Counties Anoka County, MN, Blue Earth County, MN, Carver County, MN, Dakota County, MN, Faribault County, MN, Freeborn County, MN, Goodhue County, MN, Hennepin County, MN, Le Sueur County, MN, Ramsey County, MN, Rice County, MN, Scott County, MN, Steele County, MN, Waseca County, MN, Washington County, MN, Dunn County, WI, Pepin County, WI, Pierce County, WI, Saint Croix County, WI

The radar

The Minneapolis radar (KMPX), 47 km from the middle of the area, began a volume at 07:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 7.8 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2019-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 756 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2019-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
756 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
1264 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

276 
WGUS63 KMPX 170750
FFAMPX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Twin Cities/Chanhassen MN
250 AM CDT Wed Jul 17 2019

...EXCESSIVE RAINFALL EXPECTED TONIGHT...

.A Flash Flood Watch has been issued tonight for areas from the 
Twin Cities, south and east of a line from Mankato, to Blue Earth
in Minnesota, and areas south of New Richmond to Elk Mound in 
Wisconsin. 

Recent heavy rainfall has led to very moist soil conditions, and
elevated streams and creeks across portions of east central, and
south central Minnesota, as well as portions of west central
Wisconsin. Thunderstorms are expected to become more widespread
this evening across southern Minnesota, and into west central
Wisconsin. The combination of deep moisture, high rainfall rates,
and the antecedent conditions, will lead to rapid runoff. The 
rapid runoff could lead to flash flooding, especially in flood 
prone areas. 

MNZ060>063-068>070-076>078-083>085-092-093-WIZ023>026-171600-
/O.NEW.KMPX.FF.A.0003.190718T0000Z-190718T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hennepin-Anoka-Ramsey-Washington-Carver-Scott-Dakota-Le Sueur-
Rice-Goodhue-Blue Earth-Waseca-Steele-Faribault-Freeborn-
St. Croix-Pierce-Dunn-Pepin-
Including the cities of Minneapolis, Blaine, St Paul, Stillwater,
Chaska, Shakopee, Hastings, Le Sueur, Faribault, Red Wing, 
Mankato, Waseca, Owatonna, Blue Earth, Albert Lea, Hudson, 
River Falls, Prescott, Menomonie, and Durand
250 AM CDT Wed Jul 17 2019

...FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH THURSDAY
MORNING...

The National Weather Service in Twin Cities/Chanhassen has issued
a

* Flash Flood Watch for portions of Minnesota and west central 
  Wisconsin, including the following areas, in Minnesota, Anoka, 
  Blue Earth, Carver, Dakota, Faribault, Freeborn, Goodhue, 
  Hennepin, Le Sueur, Ramsey, Rice, Scott, Steele, Waseca, and 
  Washington. In west central Wisconsin, Dunn, Pepin, Pierce, 
  and St. Croix. 

* From this evening through Thursday morning

* Thunderstorms with heavy rainfall. 1 to 3 inches of rain
  expected, with localized higher amounts possible.

* Flash flooding is possible along area streams, as well as in 
  urban and low-lying areas. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
5 follow-up statements
802 
WGUS63 KMPX 171513
FFAMPX

Flood Watch
National Weather Service Twin Cities/Chanhassen MN
1013 AM CDT Wed Jul 17 2019

...EXCESSIVE RAINFALL EXPECTED TONIGHT...

.A Flash Flood Watch remains in effect for tonight for areas from
the Twin Cities, south and east of a line from Mankato, to Blue 
Earth in Minnesota, and areas south of New Richmond to Elk Mound 
in Wisconsin.

Recent heavy rainfall has led to very moist soil conditions, and
elevated streams and creeks across portions of east central, and
south central Minnesota, as well as portions of west central
Wisconsin. Thunderstorms are expected to become more widespread
this evening across southern Minnesota, and into west central
Wisconsin. The combination of deep moisture, high rainfall rates,
and the antecedent conditions, will lead to rapid runoff. The
rapid runoff could lead to flash flooding, especially in flood
prone areas.

MNZ060>063-068>070-076>078-083>085-092-093-WIZ023>026-172315-
/O.CON.KMPX.FF.A.0003.190718T0000Z-190718T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hennepin-Anoka-Ramsey-Washington-Carver-Scott-Dakota-Le Sueur-
Rice-Goodhue-Blue Earth-Waseca-Steele-Faribault-Freeborn-
St. Croix-Pierce-Dunn-Pepin-
Including the cities of Minneapolis, Blaine, St Paul, Stillwater,
Chaska, Shakopee, Hastings, Le Sueur, Faribault, Red Wing, 
Mankato, Waseca, Owatonna, Blue Earth, Albert Lea, Hudson, 
River Falls, Prescott, Menomonie, and Durand
1013 AM CDT Wed Jul 17 2019

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 7 PM CDT THIS EVENING
THROUGH THURSDAY MORNING...

The Flash Flood Watch continues for

* Portions of Minnesota and west central Wisconsin, including 
  the following areas, in Minnesota, Anoka, Blue Earth, Carver, 
  Dakota, Faribault, Freeborn, Goodhue, Hennepin, Le Sueur, 
  Ramsey, Rice, Scott, Steele, Waseca, and Washington. In west 
  central Wisconsin, Dunn, Pepin, Pierce, and St. Croix. 

* From 7 PM CDT this evening through Thursday morning

* Thunderstorms with heavy rainfall. 1 to 3 inches of rain 
  expected, with localized higher amounts possible. 

* Flash flooding is possible along area streams, as well as in 
  urban and low-lying areas. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
778 
WGUS63 KMPX 171942
FFAMPX

Flood Watch
National Weather Service Twin Cities/Chanhassen MN
242 PM CDT Wed Jul 17 2019

...EXCESSIVE RAINFALL EXPECTED TONIGHT...

.A Flash Flood Watch remains in effect for tonight for areas from
the Twin Cities, south and east of a line from Mankato, to Blue
Earth in Minnesota, and areas south of New Richmond to Elk Mound
in Wisconsin.

Recent heavy rainfall has led to very moist soil conditions, and
elevated streams and creeks across portions of east central, and
south central Minnesota, as well as portions of west central
Wisconsin. Thunderstorms are expected to become more widespread
this evening across southern Minnesota, and into west central
Wisconsin. The combination of deep moisture, high rainfall rates,
and the antecedent conditions, will lead to rapid runoff. The
rapid runoff could lead to flash flooding, especially in flood
prone areas.

MNZ060>063-068>070-076>078-083>085-092-093-WIZ023>026-180345-
/O.CON.KMPX.FF.A.0003.190718T0000Z-190718T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hennepin-Anoka-Ramsey-Washington-Carver-Scott-Dakota-Le Sueur-
Rice-Goodhue-Blue Earth-Waseca-Steele-Faribault-Freeborn-
St. Croix-Pierce-Dunn-Pepin-
Including the cities of Minneapolis, Blaine, St Paul, Stillwater,
Chaska, Shakopee, Hastings, Le Sueur, Faribault, Red Wing, 
Mankato, Waseca, Owatonna, Blue Earth, Albert Lea, Hudson, 
River Falls, Prescott, Menomonie, and Durand
242 PM CDT Wed Jul 17 2019

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 7 PM CDT THIS EVENING
THROUGH THURSDAY MORNING...

The Flash Flood Watch continues for

* Portions of Minnesota and west central Wisconsin, including 
  the following areas, in Minnesota, Anoka, Blue Earth, Carver, 
  Dakota, Faribault, Freeborn, Goodhue, Hennepin, Le Sueur, 
  Ramsey, Rice, Scott, Steele, Waseca, and Washington. In west 
  central Wisconsin, Dunn, Pepin, Pierce, and St. Croix. 

* From 7 PM CDT this evening through Thursday morning

* Thunderstorms with heavy rainfall. 1 to 3 inches of rain 
  expected, with localized higher amounts possible. 

* Flash flooding is possible along area streams, as well as in 
  urban and low-lying areas. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
311 
WGUS63 KMPX 180116
FFAMPX

Flood Watch
National Weather Service Twin Cities/Chanhassen MN
816 PM CDT Wed Jul 17 2019

...EXCESSIVE RAINFALL POSSIBLE OVERNIGHT...

.A Flash Flood Watch remains in effect tonight for areas south of
a line from Mankato to Red Wing.

Recent heavy rainfall has led to very moist soil conditions and 
elevated streams and creeks across portions of south central 
Minnesota and portions of west central Wisconsin. Thunderstorms 
are expected to become more widespread overnight across southern 
Minnesota. The combination of high rainfall rates and wet soil
conditions could lead to rapid runoff and localized flooding.

MNZ060>063-068>070-WIZ023>025-180230-
/O.CAN.KMPX.FF.A.0003.000000T0000Z-190718T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hennepin-Anoka-Ramsey-Washington-Carver-Scott-Dakota-St. Croix-
Pierce-Dunn-
Including the cities of Minneapolis, Blaine, St Paul, Stillwater,
Chaska, Shakopee, Hastings, Hudson, River Falls, Prescott, 
and Menomonie
816 PM CDT Wed Jul 17 2019

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of east central Minnesota and
west central Wisconsin has been cancelled. 

Thunderstorm activity is expected to remain mostly south
overnight and the risk of heavy rainfall is decreasing. 

$$

MNZ076>078-083>085-092-093-WIZ026-180930-
/O.CON.KMPX.FF.A.0003.000000T0000Z-190718T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Le Sueur-Rice-Goodhue-Blue Earth-Waseca-Steele-Faribault-Freeborn-
Pepin-
Including the cities of Le Sueur, Faribault, Red Wing, Mankato, 
Waseca, Owatonna, Blue Earth, Albert Lea, and Durand
816 PM CDT Wed Jul 17 2019

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT THURSDAY...

The Flash Flood Watch continues for

* Portions of Minnesota and west central Wisconsin, including 
  the following areas, in Minnesota, Blue Earth, Faribault, 
  Freeborn, Goodhue, Le Sueur, Rice, Steele, and Waseca. In west 
  central Wisconsin, Pepin. 

* Until 7 AM CDT Thursday.

* Thunderstorms with heavy rainfall. 1 to 3 inches of rain 
  expected, with localized higher amounts possible. 

* Flash flooding is possible along area streams, as well as in 
  urban and low-lying areas. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

Borghoff
837 
WGUS63 KMPX 180640
FFAMPX

Flood Watch
National Weather Service Twin Cities/Chanhassen MN
140 AM CDT Thu Jul 18 2019

...EXCESSIVE RAINFALL POSSIBLE OVERNIGHT...

.A Flash Flood Watch remains in effect through 7 am for areas 
south of a line from Mankato to Red Wing.

Thunderstorms continue to form in the watch area across south
central Minnesota early this morning. These storms will likely
continue to move northeast and produce locally one to two inches 
of rainfall through sunrise. 

Remember, recent heavy rainfall has led to very moist soil 
conditions and elevated streams and creeks across portions of 
south central Minnesota and portions of west central Wisconsin. 
The combination of high rainfall rates and wet soil conditions 
could lead to rapid runoff and localized flooding.

MNZ076>078-083>085-092-093-WIZ026-181200-
/O.CON.KMPX.FF.A.0003.000000T0000Z-190718T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Le Sueur-Rice-Goodhue-Blue Earth-Waseca-Steele-Faribault-Freeborn-
Pepin-
Including the cities of Le Sueur, Faribault, Red Wing, Mankato, 
Waseca, Owatonna, Blue Earth, Albert Lea, and Durand
140 AM CDT Thu Jul 18 2019

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT THIS
MORNING...

The Flash Flood Watch continues for

* Portions of Minnesota and west central Wisconsin, including 
  the following areas, in Minnesota, Blue Earth, Faribault, 
  Freeborn, Goodhue, Le Sueur, Rice, Steele, and Waseca. In west 
  central Wisconsin, Pepin. 

* Until 7 AM CDT this morning

* Thunderstorms with heavy rainfall. 1 to 3 inches of rain 
  expected, with localized higher amounts possible. 

* Flash flooding is possible along area streams, as well as in 
  urban and low-lying areas. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
262 
WGUS63 KMPX 181116
FFAMPX

Flood Watch
National Weather Service Twin Cities/Chanhassen MN
616 AM CDT Thu Jul 18 2019

...HEAVY RAIN HAS SHIFTED OUT OF THE AREA...

.Thunderstorms have shifted east of the area. Therefore, the 
flood threat has diminished in the near term and the Flash Flood 
Watch is cancelled.

MNZ076>078-083>085-092-093-WIZ026-181230-
/O.CAN.KMPX.FF.A.0003.000000T0000Z-190718T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Le Sueur-Rice-Goodhue-Blue Earth-Waseca-Steele-Faribault-Freeborn-
Pepin-
Including the cities of Le Sueur, Faribault, Red Wing, Mankato, 
Waseca, Owatonna, Blue Earth, Albert Lea, and Durand
616 AM CDT Thu Jul 18 2019

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of Minnesota and west central
Wisconsin has been cancelled. 

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this flash flood watch went out at Jul 16, 11:03 PM CDT, 3 hours 47 minutes earlier.

Area forecast discussion, Jul 16, 11:03 PM CDT, 3 hours 47 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Twin Cities/Chanhassen MN
1103 PM CDT Tue Jul 16 2019

.SHORT TERM...(This evening through Wednesday night)
Issued at 300 PM CDT Tue Jul 16 2019

Short term concerns remain convective trends through the period.
Severe threat along with possible flash flood threat as well
mainly Wednesday afternoon/evening.

Iowa MCV has developed convection along a weak leftover boundary
over southern MN. Outflow from the established convection is
lifting across the southern portion of the metro and could work
into the metro this evening. Will have to keep a small PoP and
mention coverage term for isolated/scattered wording through this
evening. Expect this activity to wane through about 03z.

Overall 12Z HIRES models and latest available HRRR continue to
show development of another complex over South Dakota this
evening and racing to southwest MN by 12z WED. Will follow that
trend for now and hopefully see a decreasing trend or drop the
complex dropping farther to the south and exit the CWA during the
morning. Then redevelopment and location where this will take
place remains the main challenge. Will hold onto the high end PoPs
from the NBM especially Wednesday afternoon into Wednesday night.
It will all depend on what develops convectively overnight. The
12Z ECMWF holds off on overall development until the actual upper
trough moves in late Wednesday afternoon/Wednesday night. Also,
held onto the severe wording across the southern CWA for mainly
Wednesday afternoon/night.

Heavy rain/flash flood threat remains and will also depend on
where significant boundaries develop/remain so have opted to
forgo a flash flood watch for the CWA at the moment. Strong lift
and impressive moisture transport moving across the area with
PW's nearing 2 inches should still produce significant rainfall
rates, most likely 3-4 inches an hour once again.

Any overnight complex should exit to the east Wednesday night,
taking the severe/heavy rain threat with it.

.LONG TERM...(Thursday through Tuesday)
Issued at 253 PM CDT Tue Jul 16 2019

Hot and humid weather will continue through the end of the work
week, with Friday still looking to be the hottest day of the week.

By Thursday, the upper trough will have lifted north of the area.
A strengthening west to east jet will lift slightly north and
allow the thermal ridge to begin expanding northward across the
area. Southwesterly flow will persist Thursday and highs around 90
degrees with dew points climbing into the 70s will make for
another hot day.

The thermal ridge axis looks to move through late Thursday night
through Friday morning. Continued SSW flow will bring slightly higher
dew points northward with most guidance suggesting mid-70s are
reasonable. Temperatures in the lower 90s still look on track, so
heat index values should exceed 100 degrees during the day Friday.

For this weekend, Saturday looks to be the best chance to be dry
for most, although isolated thunder is possible given the unstable
airmass in place. A decent upper trough looks to drop in from the
northwest as the main upper jet streak shifts east of the Great
Lakes, which would bring our best chance for storms along an
approaching cold front as early as Saturday night. This cool front
will drop through overnight and lead to a cooler trend into early
next week. High pressure will build in from Canada behind the
front, with dew points likely falling into the 50s and daytime
highs maxing out in the 70s for the most part, but a few 80 degree
readings will be possible.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
Issued at 1103 PM CDT Tue Jul 16 2019

Scattered thunderstorms continue near RWF late this evening, but
they should be on a weakening trend during the next few hours.
Mostly dry overnight, but a complex of weakening thunderstorms
will push into western MN early Wednesday morning, likely
degrading to a few showers by the time it reaches eastern MN.
Additional thunderstorms will fire along a front Wednesday
afternoon/evening which will pose a severe threat. Continued the
PROB30 mention at all the TAF sites due to the uncertainty with
timing and placement of the thunderstorm complex(es). Will need
to watch for patchy fog overnight, given the light wind and
recent rain.

KMSP...The potential for showers continues to be too low to
mention in the TAF Wednesday morning, with a better chance during
the evening.

/OUTLOOK FOR KMSP/
Thu...VFR. Winds light and variable.
Fri...VFR. Isolated TSRA. Winds SW 5 kts becoming NW.
Sat...VFR. Wind NW 5 kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
&&

SHORT TERM...DWE
LONG TERM...SPD
AVIATION...BORGHOFF
Hazardous weather outlook, Jul 16, 12:25 PM CDT, 14 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
1225 PM CDT Tue Jul 16 2019

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
171730-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
1225 PM CDT Tue Jul 16 2019

This Hazardous Weather Outlook is for portions of central and
southern Minnesota...and west central Wisconsin.

.DAY ONE...This Afternoon and Tonight

Scattered thunderstorms will be possible this afternoon and
evening, mainly south of the Minnesota River Valley. Additional
thunderstorms are possible overnight tonight, mainly west of
Interstate 35. A few of the strongest storms this afternoon and
tonight could be severe with large hail and damaging wind gusts
being the primary threats. Locally heavy rainfall is possible with
any of the thunderstorms.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

There is a slight risk of severe thunderstorms Wednesday and
Wednesday night, with large hail, damaging wind gusts, and
isolated tornadoes possible. Locally excessive rainfall is also a
possibility with thunderstorms Wednesday and Wednesday night.

There is a chance for additional thunderstorms from late Thursday
though the weekend, with a few severe storms possible over that
time period along with locally heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation may be needed over south central
Minnesota this afternoon.

In the hours before

Local storm report, Jul 16, 8:55 PM CDT, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
855 PM CDT TUE JUL 16 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     HEAVY RAIN       1 NE CORNELL            45.17N 91.14W
07/16/2019  M2.50 INCH       CHIPPEWA           WI   TRAINED SPOTTER

&&

TDH

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 2:41 PM CDTHeat AdvisoryMPXAnoka, Benton, Blue Earth, Brown, Carver, Chippewa and 23 more53 hr
Jul 16, 8:02 PM CDTSpecial Weather StatementMPXChippewa88 min

Nearby

Flash Flood Watches in Minnesota, 2019Flash Flood Watches in Wisconsin, 2019Every flash flood watch in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.